RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 2, Pages 211–241 (Mi izv1478)  

An estimate of the probability that a degenerate diffusion process hits a set of positive measure

S. V. Anulova


Abstract: The Krylov–Safonov estimate for the probability that a nondegenerate diffusion process hits a set of positive measure is extended to the case of a process with degeneration. Using this estimate it is proved that the corresponding Markov process is strong Markov.
Bibliography: 16 titles.

Full text: PDF file (2825 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 28:2, 201–231

Bibliographic databases:

UDC: 519.2
MSC: Primary 60J60; Secondary 35K99, 60G40
Received: 16.03.1984

Citation: S. V. Anulova, “An estimate of the probability that a degenerate diffusion process hits a set of positive measure”, Izv. Akad. Nauk SSSR Ser. Mat., 50:2 (1986), 211–241; Math. USSR-Izv., 28:2 (1987), 201–231

Citation in format AMSBIB
\Bibitem{Anu86}
\by S.~V.~Anulova
\paper An estimate of the probability that a~degenerate diffusion process hits a~set of positive measure
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 2
\pages 211--241
\mathnet{http://mi.mathnet.ru/izv1478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=842582}
\zmath{https://zbmath.org/?q=an:0659.60111|0607.60068}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 28
\issue 2
\pages 201--231
\crossref{https://doi.org/10.1070/IM1987v028n02ABEH000865}


Linking options:
  • http://mi.mathnet.ru/eng/izv1478
  • http://mi.mathnet.ru/eng/izv/v50/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:308
    Full text:123
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019